# SDR 95FDEA01673

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22931
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Turbine
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TX
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING LOW SPEED TAKEOFF ROLL, ALOUD POP/SHUDDER OF THE AIRCRAFT WAS FELT WITH A SIMULTANEOUS ENGINE FAIL LIGHT ILLUMINATION.  A REJECTED TAKEOFF WAS ACCOMPLISHED.  AIRCRAFT WAS TAXIED BACK TO RAMP, WITH  MAINTENANCE PERSONNEL IN COCKPIT. THE NR 2 ENGINE WAS ADVANCED TO FULL THROTTLE, BUT EPR DID NOT GO PAST 1.9, A COMPRESSOR STALL WAS FELT AGAIN AND NR 2 ENGINE WAS SHUTDOWN.  INSPECTION NR 2 ENGINE TAIL PIPE FOUND LOW PRESSURE TURBINE FAILURE.  REMOVED AND REPLACED NR 2 ENGINE PER WORK CARD NR 70T0002.
